EconPapers    
Economics at your fingertips  
 

Bilateral contracts

Jerry Green and Seppo Honkapohja ()

Journal of Mathematical Economics, 1983, vol. 11, issue 2, 171-187

Date: 1983
References: Add references at CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4068(83)90035-6
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Bilateral Contracts (1983) Downloads
Working Paper: Bilateral Contracts (1981) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:11:y:1983:i:2:p:171-187

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-12-15
Handle: RePEc:eee:mateco:v:11:y:1983:i:2:p:171-187